Authors: Oliveira, Elismar
Stevanović, Dragan 
Trevisan, Vilmar
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Spectral radius ordering of starlike trees
Journal: Linear and Multilinear Algebra
Volume: 68
Issue: 5
First page: 991
Last page: 1000
Issue Date: 3-May-2020
Rank: M21
ISSN: 0308-1087
DOI: 10.1080/03081087.2018.1524435
Abstract: 
We show that the ordering of starlike trees by spectral radii coincides with the shortlex ordering of nondecreasing sequences of their branch lengths.
Keywords: diagonalization | S. Cioaba | spectral radius | Starlike tree
Publisher: Taylor & Francis
Project: Graph theory and mathematical programming with applications in chemistry and computer science 
Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq), grants 409746/2016-9 and 303334/2016-9
Fundação de Amparo à Pesquisa do Estado do Rio Grande do Sul (FAPERGS), project PqG 17/2551-0001

Show full item record

SCOPUSTM   
Citations

10
checked on Oct 2, 2022

Page view(s)

49
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.